Myers' theorem for complete Riemannian hypersurfaces
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 863-879
https://doi.org/10.4134/CKMS.c180168
Published online July 31, 2019
Seyed Hamed Fatemi
P.O.Box 14115-134
Abstract : In this paper we study the Myers' theorem for orientable Riemannian hypersurfaces under some restrictions on the mean curvature, the second-order mean curvature, or the divergence of the shape operator and give some estimates for the diameter of such hypersurfaces.
Keywords : hypersurfaces, mean curvature, scalar curvature, divergence of shape operator, second-order mean curvature
MSC numbers : 53A10, 53C40, 53B25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd